# SDR IPXA2021091874016

- Difficulty date: September 18, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 20,983 hours, 12,756 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Light
- Condition: Illuminated
- Location: Nlg Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ATB- L/G DOOR NOT CLOSED NOSE WHEEL DOOR LIGHT. REMOVED AND REPLACED /RH NOSE GEAR DOOR UPLOCK REF A300 AMM 32 31 14 0401 OPS AND LEAK CHECK GOOD ALTERNATE BOLT INSTALLED PER ENGINEERING PER SRM 51 40 30 TABLE 2 & REQ# 367377. IPC 32 31 01 082
